# SDR CKSA98023

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Ws 795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WEATHER IN MIAMI AIRPORT SUCH AS HIGH WINDS, TORNADO'S AND FLYING DEBRIS, LEFT WING, LOWER SKIN O/B OF O/B AILERON WS XFS 795 RIP ON SKIN.  REMOVED DAMAGED SECTION OF SKIN AND FABRICATED NEW ONE IAW AIA INC SKETCH 2743 OK TO TREAT AND PRIME.  TREATED AND PRIMED IAW SRM 51-1-8.  OK TO INSTALL NEW SKIN.  INSTALLED NEW SKIN IAW AIA INC SKETCH 2743 EA D8-57-022 SIZE OF NEW SKIN: 22 BY 32 .040 7075-T6 SPLICE .050 BY 3.25 BY 29 7075-T6.  NON-ROUTINE ITEM WORK CARD 0013.
